# SDR UALA2011120606690

- Difficulty date: December 6, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 51,051 hours, 6,479 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Liner
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXIT LINER SEGMENT AT 7 O'CLOCK POSITION HAS WIRE MESH DELAMINATED FROM THE LEADING EDGE IN 2 LOCATIONS.  REMOVED EXIT LINER AT 7 O'CLOCK POSITION PER MM.  INSTALLED NEW SECTION OF LINER AND APPLIED SEALANT.
